MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-55-120-120-P6
Health Effect - Clinical Codes Pain (1994); Claudication (2550); Diminished Pulse Pressure (2606)
Date of Event 04/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.Factors that may contribute to stent deformation, or collapsed stent include, but are not limited to, processing and/or handling in manufacturing, lesion characteristics, procedural technique, product size selection, severe torqueing or kinking of stent (material stress/ fatigue) or interaction with the accessory devices, lesion and/or anatomy.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The reported patient effects of pain and claudication are known potential patient effects as listed in the supera instructions for use (ifu).Based on the case information and related record review, a cause for the collapsed stents could not be determined.The subsequent patient effects and additional therapy, treatment with medication and hospitalization appear to be related to case circumstances.There is no indication of a product quality issue.The other two supera devices are filed under separate medwatch report numbers.
 
Event or Problem Description
It was reported that on (b)(6) 2017, three supera stents were implanted in the patient's right upper leg.On (b)(6) 2017, the patient experienced severe right leg pain and a cold and blue right leg.Imaging was performed and per physician, all three stents had collapsed.There was no reported stenosis and no reported thrombosis.Medications were provided and, on (b)(6) 2017, another percutaneous intervention was performed as treatment, implanting new unspecified stents within that area.The patient is feeling better but there is still pain.There was no additional information provided regarding this issue.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6598897
Report Number2024168-2017-04588
Device Sequence Number16299828
Product Code NIP
UDI-Device Identifier08975370026320
UDI-Public(01)08975370026320(17)180131(10)6021261
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Catalogue NumberS-55-120-120-P6
Device Lot Number6021261
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2017
Initial Report FDA Received Date05/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR
Patient Weight78